M. Alves, Legendrian contact homology and topological entropy, J. Topol. Anal, vol.11, issue.1, pp.53-108, 2019.

M. Alves, V. Colin, and K. Honda, Topological entropy for Reeb vector fields in dimension three via open book decompositions, Jour. Ecole Polytechnique, vol.6, pp.119-148, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01525793

K. Burns and H. Weiss, A geometric criterion for positive topological entropy, Comm. Math. Phys, vol.172, pp.95-118, 1995.

V. Colin, P. Ghiggini, and K. Honda, Embedded contact homology and open book decompositions

V. Colin, P. Ghiggini, and K. Honda, The equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions I

V. Colin, P. Ghiggini, and K. Honda, The equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions II

V. Colin, P. Ghiggini, and K. Honda, The equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions III: from hat to plus

V. Colin and K. Honda, Reeb vector fields and open book decompositions, J. Eur. Math. Soc, vol.15, issue.2, pp.443-507, 2013.

V. Colin, K. Honda, and F. Laudenbach, On the flux of pseudo-Anosov homeomorphisms, Algebr. Geom. Topol, vol.8, pp.2147-2160, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00319514

. Gh]-d, M. Cristofaro-gardiner, and . Hutchings, From one Reeb orbit to two, J. Diff. Geom, vol.102, pp.25-36, 2016.

M. Ghp]-d.-cristofaro-gardiner, D. Hutchings, and . Pomerleano, Torsion contact forms in three dimensions have two or infinitely many Reeb orbits

J. Franks, Geodesics on S 2 and periodic points of annulus homeomorphisms, Invent. Math, vol.108, issue.2, pp.403-418, 1992.

J. Franks and M. Handel, Periodic points of Hamiltonian surface diffeomorphisms, Geom. Topol, vol.7, pp.713-756, 2003.

D. Fried, Transitive Anosov flows and pseudo-Anosov maps, Topology, vol.22, pp.299-303, 1983.

E. Ghys, Right-handed vector fields and the Lorenz attractor, Japan. J. Math, vol.4, pp.47-61, 2009.

V. Ginzburg and B. Gürel, The Conley conjecture and beyond, Arnold Math. J. 1, vol.3, pp.299-337, 2015.

V. Ginzburg, D. Hein, U. Hryniewicz, and L. Macarini, Closed Reeb orbits on the sphere and symplectically degenerate maxima, Acta Math. Vietnam, vol.38, pp.55-78, 2013.

E. Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, Proceedings of the ICM, vol.II, pp.405-414, 2002.

H. Hofer and M. Kriener, Holomorphic curves in contact dynamics, 1997.

H. Hofer, K. Wysocki, and E. Zehnder, Properties of pseudo-holomorphic curves in symplectizations I: asymptotics, Ann. Inst. H. Poincaré Anal. Non Linéaire, vol.13, pp.337-379, 1996.

H. Hofer, K. Wysocki, and E. Zehnder, Finite energy foliations of tight three-spheres and Hamiltonian dynamics, Ann. of Math, issue.2, pp.125-255, 2003.

U. Hryniewicz and P. Salamão, Global surfaces of section for Reeb flows in dimension three and beyond

U. Hryniewicz, A note on Schwartzman-Fried-Sullivan Theory

M. Hutchings and C. H. Taubes, The Weinstein conjecture for stable Hamiltonian structures, Geom. Topol, vol.13, pp.901-941, 2009.

M. Hutchings, Lecture notes on embedded contact homology, Contact and symplectic topology, Bolyai Soc. Math. Stud, vol.26, pp.389-484, 2014.

K. Irie, Dense existence of periodic Reeb orbits and ECH spectral invariants, J. Mod. Dyn, vol.9, pp.357-363, 20125.

A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Inst. HautesÉtudes Sci. Publ. Math, vol.51, pp.137-173, 1980.

I. Kupka, Contributionsà la théorie des champs génériques, vol.2, pp.411-420, 1963.

P. L. Calvez and M. Sambarino, Homoclinic orbits for area preserving difffeomorphisms of surfaces

L. Macarini and F. Schlenk, Positive topological entropy of Reeb flows on spherizations, Math. Proc. Cambridge Philos. Soc, vol.151, pp.103-128, 2011.

P. Ozsváth and Z. Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math, issue.2, pp.1159-1245, 2004.

M. Peixoto, On an approximation Theorem of Kupka and Smale, J. Differential Equations, vol.3, pp.214-227, 1966.

S. Smale, Stable manifolds for differential equations and diffeomorphisms, vol.18, pp.97-116, 1963.

D. Sullivan, A foliation of geodesics is characterized by having no "tangent homologies, J. Pure Appl. Algebra, vol.13, issue.1, pp.101-104, 1978.

C. H. Taubes, The Seiberg-Witten equations and the Weinstein conjecture, Geom. Topol, vol.11, pp.2117-2202, 2007.

A. Weinstein, On the hypotheses of Rabinowitz' periodic orbit theorems, J. Differential Equations, vol.33, pp.353-358, 1979.

V. Colin, U. De-nantes, R. De-la, and . Houssinière, FRANCE E-mail address: vincent.colin@univ-nantes, NANTES, vol.44322

P. Dehornoy, U. Alpes, C. , I. Fourier, and F. , , p.38000

F. Grenoble,

A. Rechtman, I. De, U. Mathématique-avancée, and . Strasbourg, address: rechtman@math.unistra.fr URL